# SDR CA090106009

- Difficulty date: January 6, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Cessna 172P
- Aircraft time: 7,559 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 05503214
- Condition: Cracked
- Location: Propeller
- Part time: 206 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND DURING 100 HOUR INSPECTION, CRACK IS QUITE VISABLE TO THE NAKED EYE.
